# SDR DXTA200702161

- Difficulty date: April 29, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N686QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605661
- Aircraft time: 539 hours, 394 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING START BRAKE  LOW PRESS AND ANTI SKID  INOP LIGHT CAME ON.  IT WENT OUT AS RPM INCREASED, CAME ON AGAIN AS TAXI STARTED.  BRAKE PRESS REMAINED OK.  EMER BRAKE NOT USED.  [SUP 05-03-07]   REMOVED BRAKE LOW PRESSURE SWITCH AND INSTALLED NEW UNIT IAW CESSNA 560XL M/M CH. 32-44-20. LEAK AND OPERATIONAL CHECKS GOOD.
